23.04.2017   




Print Edition: ISSN 1584 - 2851
Online Edition: ISSN 1843 - 4401


Carpathian J. Math. is a category A journal in the CNCSIS classification

Impact Factor 2015:     0.610

Indexed by:
Science Citation Index Expanded
SCOPUS
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 80 %


RSS Feed RSS
Contents (PDF)
Vol. 31 (2015), No. 2, 27 April 2015
 
Some strong differential subordinations using a differential operator
Author: Loriana Andrei / Mitrofan Choban
Abstract: In the present paper we study the operator $RD_{\lambda ,\alpha }^{n}f(z,\zeta )$ defined by using the extended \linebreak Ruscheweyh derivative $% R^{n}f(z,\zeta )$ and the extended generalized S\u{a}l\u{a}gean operator $% D_{\lambda }^{n}f(z,\zeta )$, as $RD_{\lambda ,\alpha }^{n}:\mathcal{A}% _{\zeta }^{\ast }\rightarrow \mathcal{A}_{\zeta }^{\ast }$, $RD_{\lambda ,\alpha }^{n}f(z,\zeta )=(1-\alpha )R^{n}f(z,\zeta )+\alpha D_{\lambda }^{n}f(z,\zeta ),$ where $\mathcal{A}_{n\zeta }^{\ast }=\{f\in \mathcal{H}% (U\times \overline{U}),\ f(z,\zeta )=z+a_{n+1}\left( \zeta \right) z^{n+1}+\dots ,\ z\in U,$ $\zeta \in \overline{U}\}$\ is the class of normalized analytic functions with $\mathcal{A}_{1\zeta }^{\ast }=\mathcal{A}% _{\zeta }^{\ast }.$ We obtain several strong differential subordinations regarding the extended operator $RD_{\lambda ,\alpha }^{n}$. Some examples are presented.
PDF |
No. of downloads: 370
UU rings
Author: Grigore Călugăreanu
Abstract: A new class of rings is studied: rings all whose units are sums $1+n$, for a suitable nilpotent element $n$. These are called UU rings.
PDF |
No. of downloads: 270
On the geometry behind a recurrent relation
Author: Cristian Cobeli / Alexandru Zaharescu
Abstract: We consider a certain linear recursive relation with integer parameters and study some of its algebraic and geometric properties, with the purpose of estimating the number of chains of valences in the Farey series.
PDF |
No. of downloads: 315
Bounds of the second degree cumulative frontier gaps of functions with generalized convexity
Author: Gabriela Cristescu / Muhammad Aslam Noor / Muhammad Uzair Awan
Abstract: We prove that the set of second degree cumulative frontier gaps, via fractional integrals of positive orders, of twice differentiable functions having generalized convexity at the level of the second derivative is upper bounded. A sharp Hermite-Hadamard type inequality via fractional integrals leads to an evaluation of this upper bound, which does not depend on the order of the fractional integration. Six particular generalized convexity properties are investigated from the point of view of this boundary property.
PDF |
No. of downloads: 205
Extensions of Perov theorem
Author: Marija Cvetković / Vladimir Rakočević
Abstract: [Perov, A. I., On Cauchy problem for a system of ordinary diferential equations, (in Russian), Priblizhen. Metody Reshen. Difer. Uravn., 2 (1964), 115-134] used the concept of vector valued metric space and obtained a Banach type fixed point theorem on such a complete generalized metric space. In this article we study fixed point results for the new extensions of Banach's contraction principle to cone metric space, and we give some generalized versions of the fixed point theorem of Perov. As corollaries some results of [Zima, M., A certain fixed point theorem and its applications to integral-functional equations, Bull. Austral. Math. Soc., 46 (1992), 179--186] and [Borkowski, M., Bugajewski, D. and Zima, M., On some fixed-point theorems for generalized contractions and their perturbations, J. Math. Anal. Appl., 367 (2010), 464--475] are generalized for a Banach cone space with a non-normal cone. The theory is illustrated with some examples.
PDF |
No. of downloads: 217
Fixed point theorems for multivalued contractions in Kasahara spaces
Author: Alexandru-Darius Filip
Abstract: In this paper we present some fixed point results for multivalued $\alpha$-contractions. Our results are obtained in a more general setting, the so called Kasahara space. Some of them are generalizations of Maia's type fixed point result for multivalued $\alpha$-contractions. As application, a fixed point theorem for integral inclusions is given.
PDF |
No. of downloads: 218
Some examples of division symbol algebras of degree $3$ and $5$
Author: Cristina Flaut / Diana Savin
Abstract: In this paper we provide an algorithm to compute the product between two elements in a symbol algebra of degree $n$ and we find an octonion algebra (in general, without division) in a symbol algebra of degree three. Moreover, using MAGMA software, we will provide some examples of division symbol algebras of degree $3$ and of degree $5$.
PDF |
No. of downloads: 225
Uniform approximation of functions by Bernstein-Stancu operators
Author: Adrian Holhoș
Abstract: For the class of bounded and continuous functions on $(0,1)$ we give a characterization of the functions which can be uniformly approximated by Bernstein-Stancu operators. We also study the possibility of uniform approximation of unbounded functions by Bernstein-Stancu operators in weighted spaces with Jacobi weights.
PDF |
No. of downloads: 183
Existence of three solutions for a three-point boundary value problem via a three-critical-point theorem
Author: Xiaojie Lin
Abstract: In this paper, we study the existence of at least three solutions for a three-point boundary value problem. By constructing and showing an appropriate separable and reflexive Banach space, a new multiplicity result of the three-point boundary value problem is established. Our main tool is based upon variational method and three-critical-point theorem.
PDF |
No. of downloads: 191
Fixed point results for multivalued operators with respect to a $c$-distance
Author: Enrique Llorens-Fuster / Cristina Urs
Abstract: In this paper we present a fixed point theorem for contractive type multivalued operators in cone metric spaces by using the concept of $c$-distance.
PDF |
No. of downloads: 192
Ulam-Hyers-Rassias stability of pseudoparabolic partial differential equations
Author: Nicolaie Lungu / Sorina Anamaria Ciplea
Abstract: The aim of this paper is to give some types of Ulam stability for a pseudoparabolic partial differential equation. In this case we consider Ulam-Hyers stability and generalized Ulam-Hyers-Rassias stability. We investigate some new applications of the Gronwall lemmas to the Ulam stability of a nonlinear pseudoparabolic partial differential equations.
PDF |
No. of downloads: 166
A new approach to fixed point theorems for multivalued contractive maps
Author: Gulhan Munak / Murat Olgun / Ishak Altun
Abstract: In the present paper, considering the Wardowski's technique we give many fixed point results for multivalued maps on complete metric space without using the Hausdorff metric. Our results are real generalization of some related fixed point theorems including the famous Feng and Liu's result in the literature. We also give some examples to both illustrate and show that our results are proper generalizations of the mentioned theorems.
PDF |
No. of downloads: 252
On some convergences to the constant $e$ and improvements of Carleman's inequality
Author: Cristinel Mortici / Hu Yue
Abstract: We present sharp inequalities related to the sequence $% \left( 1+1/n\right) ^{n}$ and some applications to Kellers' limit and Carleman's inequality.
PDF |
No. of downloads: 197
Towards a new bound for a matrix norm
Author: P. G. Popescu / E. I. Sluțanschi / V. Preda
Abstract: In this paper are given refinements of several classical inequalities like Jensen, Young and Heinz which are then applied to obtain new improvements of recent results. We also give a new bound for a matrix norm expression, related to a matrix inequality of Bhatia and Davis.
PDF |
No. of downloads: 190
The metric dimension of strong product graphs
Author: Juan A. Rodríguez-Velázquez / Dorota Kuziak / Ismael G. Yero / José M. Sigarreta
Abstract: For an ordered subset $S = \{s_1, s_2,\dots s_k\}$ of vertices in a connected graph $G$, the metric representation of a vertex $u$ with respect to the set $S$ is the $k$-vector $ r(u|S)=(d_G(v,s_1), d_G(v,s_2),\dots,$ $d_G(v,s_k))$, where $d_G(x,y)$ represents the distance between the vertices $x$ and $y$. The set $S$ is a metric generator for $G$ if every two different vertices of $G$ have distinct metric representations with respect to $S$. A minimum metric generator is called a metric basis for $G$ and its cardinality, $dim(G)$, the metric dimension of $G$. It is well known that the problem of finding the metric dimension of a graph is NP-Hard. In this paper we obtain closed formulae and tight bounds for the metric dimension of strong product graphs.
PDF |
No. of downloads: 210 Full access PDF |


Design by PrimeTech
Website Security Test